Does having breast cancer affect your period?

Asked by

anonymous

Learning About Breast Cancer almost 3 years ago
  • anonymous
    Survivor since 2010

    Chemotherapy can affect your period. Depending upon ones age, chemotherapy can thrust a patient into early menopause with all the "wonderful" side effects of menopause. The closer one is to menopausal age when starting chemotherapy, the less chance periods will return when treatment is finished.

    almost 3 years ago Comment Flag
  • anonymous
    Learning About Breast Cancer

    Tamoxifen also affects your period. I am 41 and have been on tamoxifen for two years. I have not had a period since October of last year. Each person is unique so be sure to check with your doctor.

    almost 3 years ago Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic? Use the search box in the top right.

Footer_2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word